skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Orbit uncertainty propagation and sensitivity analysis with separated representations

Abstract

Not provided.

Authors:
; ;
Publication Date:
Research Org.:
Univ. of Colorado, Boulder, CO (United States)
Sponsoring Org.:
USDOE Office of Science (SC)
OSTI Identifier:
1533328
DOE Contract Number:  
SC0006402
Resource Type:
Journal Article
Journal Name:
Celestial Mechanics and Dynamical Astronomy
Additional Journal Information:
Journal Volume: 129; Journal Issue: 1-2; Journal ID: ISSN 0923-2958
Publisher:
Springer
Country of Publication:
United States
Language:
English
Subject:
Astronomy & Astrophysics; Mathematics

Citation Formats

Balducci, Marc, Jones, Brandon, and Doostan, Alireza. Orbit uncertainty propagation and sensitivity analysis with separated representations. United States: N. p., 2017. Web. doi:10.1007/s10569-017-9767-7.
Balducci, Marc, Jones, Brandon, & Doostan, Alireza. Orbit uncertainty propagation and sensitivity analysis with separated representations. United States. doi:10.1007/s10569-017-9767-7.
Balducci, Marc, Jones, Brandon, and Doostan, Alireza. Mon . "Orbit uncertainty propagation and sensitivity analysis with separated representations". United States. doi:10.1007/s10569-017-9767-7.
@article{osti_1533328,
title = {Orbit uncertainty propagation and sensitivity analysis with separated representations},
author = {Balducci, Marc and Jones, Brandon and Doostan, Alireza},
abstractNote = {Not provided.},
doi = {10.1007/s10569-017-9767-7},
journal = {Celestial Mechanics and Dynamical Astronomy},
issn = {0923-2958},
number = 1-2,
volume = 129,
place = {United States},
year = {2017},
month = {5}
}

Works referenced in this record:

Algorithms for Numerical Analysis in High Dimensions
journal, January 2005

  • Beylkin, Gregory; Mohlenkamp, Martin J.
  • SIAM Journal on Scientific Computing, Vol. 26, Issue 6
  • DOI: 10.1137/040604959

Multivariate Regression and Machine Learning with Sums of Separable Functions
journal, January 2009

  • Beylkin, Gregory; Garcke, Jochen; Mohlenkamp, Martin J.
  • SIAM Journal on Scientific Computing, Vol. 31, Issue 3
  • DOI: 10.1137/070710524

Efficient computation of global sensitivity indices using sparse polynomial chaos expansions
journal, November 2010


A Short Review on Model Order Reduction Based on Proper Generalized Decomposition
journal, October 2011

  • Chinesta, Francisco; Ladeveze, Pierre; Cueto, Elías
  • Archives of Computational Methods in Engineering, Vol. 18, Issue 4
  • DOI: 10.1007/s11831-011-9064-7

Convergence Rates of Best N-term Galerkin Approximations for a Class of Elliptic sPDEs
journal, July 2010

  • Cohen, Albert; DeVore, Ronald; Schwab, Christoph
  • Foundations of Computational Mathematics, Vol. 10, Issue 6
  • DOI: 10.1007/s10208-010-9072-2

Entropy-Based Approach for Uncertainty Propagation of Nonlinear Dynamical Systems
journal, July 2013

  • DeMars, Kyle J.; Bishop, Robert H.; Jah, Moriba K.
  • Journal of Guidance, Control, and Dynamics, Vol. 36, Issue 4
  • DOI: 10.2514/1.58987

Collision Probability with Gaussian Mixture Orbit Uncertainty
journal, May 2014

  • DeMars, Kyle J.; Cheng, Yang; Jah, Moriba K.
  • Journal of Guidance, Control, and Dynamics, Vol. 37, Issue 3
  • DOI: 10.2514/1.62308

A least-squares approximation of partial differential equations with high-dimensional random inputs
journal, July 2009


Non-intrusive low-rank separated approximation of high-dimensional stochastic models
journal, August 2013

  • Doostan, Alireza; Validi, AbdoulAhad; Iaccarino, Gianluca
  • Computer Methods in Applied Mechanics and Engineering, Vol. 263
  • DOI: 10.1016/j.cma.2013.04.003

Singular operators in multiwavelet bases
journal, March 2004

  • Fann, G.; Beylkin, G.; Harrison, R. J.
  • IBM Journal of Research and Development, Vol. 48, Issue 2
  • DOI: 10.1147/rd.482.0161

Analytical Nonlinear Propagation of Uncertainty in the Two-Body Problem
journal, March 2012

  • Fujimoto, K.; Scheeres, D. J.; Alfriend, K. T.
  • Journal of Guidance, Control, and Dynamics, Vol. 35, Issue 2
  • DOI: 10.2514/1.54385

Partitioned treatment of uncertainty in coupled domain problems: A separated representation approach
journal, June 2014

  • Hadigol, Mohammad; Doostan, Alireza; Matthies, Hermann G.
  • Computer Methods in Applied Mechanics and Engineering, Vol. 274
  • DOI: 10.1016/j.cma.2014.02.004

Coherence motivated sampling and convergence analysis of least squares polynomial Chaos regression
journal, June 2015

  • Hampton, Jerrad; Doostan, Alireza
  • Computer Methods in Applied Mechanics and Engineering, Vol. 290
  • DOI: 10.1016/j.cma.2015.02.006

Analytic regularity and nonlinear approximation of a class of parametric semilinear elliptic PDEs
journal, December 2012

  • Hansen, Markus; Schwab, Christoph
  • Mathematische Nachrichten, Vol. 286, Issue 8-9
  • DOI: 10.1002/mana.201100131

Multiresolution quantum chemistry: Basic theory and initial applications
journal, December 2004

  • Harrison, Robert J.; Fann, George I.; Yanai, Takeshi
  • The Journal of Chemical Physics, Vol. 121, Issue 23
  • DOI: 10.1063/1.1791051

Sparse Tensor Galerkin Discretization of Parametric and Random Parabolic PDEs---Analytic Regularity and Generalized Polynomial Chaos Approximation
journal, January 2013

  • Hoang, Viet Ha; Schwab, Christoph
  • SIAM Journal on Mathematical Analysis, Vol. 45, Issue 5
  • DOI: 10.1137/100793682

Gaussian Sum Filters for Space Surveillance: Theory and Simulations
journal, November 2011

  • Horwood, Joshua T.; Aragon, Nathan D.; Poore, Aubrey B.
  • Journal of Guidance, Control, and Dynamics, Vol. 34, Issue 6
  • DOI: 10.2514/1.53793

Satellite collision probability estimation using polynomial chaos expansions
journal, December 2013


Nonlinear Propagation of Orbit Uncertainty Using Non-Intrusive Polynomial Chaos
journal, March 2013

  • Jones, Brandon A.; Doostan, Alireza; Born, George H.
  • Journal of Guidance, Control, and Dynamics, Vol. 36, Issue 2
  • DOI: 10.2514/1.57599

Postmaneuver Collision Probability Estimation Using Sparse Polynomial Chaos Expansions
journal, August 2015

  • Jones, Brandon A.; Parrish, Nathan; Doostan, Alireza
  • Journal of Guidance, Control, and Dynamics, Vol. 38, Issue 8
  • DOI: 10.2514/1.G000595

Tensor-Structured Galerkin Approximation of Parametric and Stochastic Elliptic PDEs
journal, January 2011

  • Khoromskij, Boris N.; Schwab, Christoph
  • SIAM Journal on Scientific Computing, Vol. 33, Issue 1
  • DOI: 10.1137/100785715

A high order method for estimation of dynamic systems
journal, September 2008

  • Majji, Manoranjan; Junkins, John L.; Turner, James D.
  • The Journal of the Astronautical Sciences, Vol. 56, Issue 3
  • DOI: 10.1007/BF03256560

Proper Generalized Decompositions and Separated Representations for the Numerical Solution of High Dimensional Stochastic Problems
journal, October 2010


Nonlinear Mapping of Gaussian Statistics: Theory and Applications to Spacecraft Trajectory Design
journal, November 2006

  • Park, Ryan S.; Scheeres, Daniel J.
  • Journal of Guidance, Control, and Dynamics, Vol. 29, Issue 6
  • DOI: 10.2514/1.20177

Guidance, Navigation, and Control Technology Assessment for Future Planetary Science Missions
journal, July 2015

  • Quadrelli, Marco B.; Wood, Lincoln J.; Riedel, Joseph E.
  • Journal of Guidance, Control, and Dynamics, Vol. 38, Issue 7
  • DOI: 10.2514/1.G000525

Survey of Spacecraft Trajectory Design in Strongly Perturbed Environments
journal, May 2012

  • Russell, Ryan P.
  • Journal of Guidance, Control, and Dynamics, Vol. 35, Issue 3
  • DOI: 10.2514/1.56813

Making best use of model evaluations to compute sensitivity indices
journal, May 2002


Global sensitivity indices for nonlinear mathematical models and their Monte Carlo estimates
journal, February 2001


Uncertainty propagation in orbital mechanics via tensor decomposition
journal, December 2015


Model Reduction Based on Proper Generalized Decomposition for the Stochastic Steady Incompressible Navier--Stokes Equations
journal, January 2014

  • Tamellini, L.; Le Maître, O.; Nouy, A.
  • SIAM Journal on Scientific Computing, Vol. 36, Issue 3
  • DOI: 10.1137/120878999

GGM02 – An improved Earth gravity field model from GRACE
journal, September 2005